# SDR UPS07148866

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Stiff
- Location: Slide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER ON ENTRY DOOR IS EXTREMELY HARD TO ARM/DISARM.  IT WILL NOT MOVE TO ARMED UNLESS WITH A LOT OF EFFORT.  ABOVE NORMAL FORCE REQUIRED.  CLEANED GIRT BAR ATTACH FITTINGS.  OPS CK NORMAL PER MM 25-61-20-06 PARAGRAPH 4.
